# SDR SWAA2023012691103

- Difficulty date: January 12, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING ESCAPE GROUND ILLUMINATION LIGHT INOP<[01] REPLACED LAMP AND PERFORMED GOOD FUNCTIONAL TEST OF L/H OVERWING ESCAPE GROUND ILLUMINATION LIGHT PER AMM 33-51-04-960-801.;[02] INSPECTION COMPLETE
